# SDR YENA2024112501501

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11354
- Aircraft time: 5,781 hours, 861 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 707223652
- Part serial: CUC28790
- Condition: Failed
- Location: Apu
- Part time: 3,526 hours, 1,541 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1408, CDG-JFK. (ETOPS) ' APU AUTO SHUT DOWN AT GATE ABOUT 3 MIN AFTER WE GOT THE APU CLASS II MSG; PER PFR, "LOW FUEL PRESSURE" MSG, REMOVED AND REPLACED FCU REF AMM 49-32-11. OPS CHECKS AND LEAK CHECKS OK. NO FAULT PRESENT, REF LP # 4079503, ITEM 1 (PERFORMED ETOPS SIG SYSTEM GROUND VERIFICATION AFTER APU FCU REPLACEMENT GROUND VERIFICATION OK REF AMM 49-32-11) FOR ETOPS SIG SYSTEM GROUND VERIFICATION.'
